# SDR RAIA00403029

- Difficulty date: March 31, 2004
- Submitted: April 4, 2004
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 12,332 hours, 12,541 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Part number: 83552
- Condition: Defective
- Location: Anit Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WING ANTI-ICE TEST FAILED. MAINTENANCE REMOVED AND REPLACED BURST TRANSDUCER.
